# SDR ASAA0741689

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Component part number: 65C3394225
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD IS CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR STRAP AND TAPERED SHIMS IAW ASA EA 5310 02721.
